# SDR 06FDEA2501

- Difficulty date: July 10, 2006
- Submitted: July 11, 2006
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11
- Aircraft serial: 48421
- Aircraft time: 52,698 hours, 10,652 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED L/E BEADED DOUBLER FOUND CRACK AT XOS670.  REPAIR CARRIED OUT PER FEDEX EA 1-5730-100709.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
